Latest posts

Forum Statistics

Threads
23,896
Posts
470,199
Members
27,211
Latest Member
Doctorvalley
What's New?

tren and headaches...

S

soinkid

Senior Member
Mar 14, 2011
231
8
#1
has anyone here ran tren e and ad horrible headaches and super high blood pressure? i am running test e, tren, eq and anadrol. ive been having super high blood pressure and horrible headaches. ive never had them before and tren is the only new thing i threw in. im debating on stopping it and just stickin with a high dose of test for a while. any feedback
 
goldy

goldy

Chutzpah VIP
Jan 17, 2011
1,263
153
#2
Everything you listed there could spike your BP but the test. i would either drop the drol or the tren and see what happens.
 
JackD

JackD

Senior Moderators
Staff Member
Sep 16, 2010
5,066
538
#3
has anyone here ran tren e and ad horrible headaches and super high blood pressure? i am running test e, tren, eq and anadrol. ive been having super high blood pressure and horrible headaches. ive never had them before and tren is the only new thing i threw in. im debating on stopping it and just stickin with a high dose of test for a while. any feedback
All steroids in general will increase blood pressure, tren does increase blood pressure in some individuals, it increased mine a little bit, but nothing to bad. I never got headaches from it though, just awesome massive strength gains. :) But I think the horrible headaches could be coming from the anadrol, I'd stop that and see if the symptoms improve.

Also make sure you stay hydrated and drink plenty of water too.
 
Rider

Rider

TID Board Of Directors
Aug 27, 2010
1,338
604
#4
has anyone here ran tren e and ad horrible headaches and super high blood pressure? i am running test e, tren, eq and anadrol. ive been having super high blood pressure and horrible headaches. ive never had them before and tren is the only new thing i threw in. im debating on stopping it and just stickin with a high dose of test for a while. any feedback
It's the drol in conjunction with tren giving you high blood pressure and headaches. Drop the drol.
 
BrotherIron

BrotherIron

TID Board Of Directors
Mar 6, 2011
10,410
2,626
#5
I don't see anyone really mentioning the EQ but if you're running it over 600mg/wk that could be the culprit. EQ's sole purpose is to increase RBC to allow the user to push harder and recovery faster. The increase in RBC causes the hypertension and headaches.

But like has been said 3 of the 4 AAS your using all could cause it and I'm not surprised the possible combined effect could be causing it.

Take a baby aspirin and drink 2 gallons of water and see if that helps.
 
biguglynewf

biguglynewf

TID Board Of Directors
Oct 11, 2010
693
141
#6
I ran drol and tren ace together once and will NEVER do it again. My BP is always affected while on especially with tren. Usually it will jump to around 130ish/85-90 give or take. While on tren and drol together I went to the doctor and my BP was measured at 150/105!!!!!!!!!!!!!!!! I almost shit. I stopped both immediately.
 
Get Some

Get Some

MuscleHead
Sep 9, 2010
3,441
643
#7
I would also venture to say that the drol is what's doing it. Maybe it's the combo of both....how long have you been running that Tren E? If it's only been a couple weeks drop the drol and see if it improves. Tren E seems to have much milder sides than ace now that I've tried both. It may be because of the more stable blood levels. But, either way my BP is still elevated. A squirt of blood out of my delt hit the wall yesterday after I pulled the pin out, lol...that's a sure fire sign of elevated BP, haha
 
S

soinkid

Senior Member
Mar 14, 2011
231
8
#8
right on yall thanks. ive run anadrol quite a few times...and never had any problems, so im gonna guess its the combo of that with the tren. i will take yalls advice and drop the drol and see if it goes away, i know the benefits of the tren are going to be more sustainable and better...thank again
 
ajdos

ajdos

MuscleHead
Sep 8, 2010
2,282
388
#9
Everything you listed there could spike your BP but the test. i would either drop the drol or the tren and see what happens.
You are running in combo 3 of the biggest BP increasing anabolics possible, you need to rethink that cycle for sure and get some Fish oils and hawthorne berry pronto.
 
Growinboy

Growinboy

MuscleHead
Sep 25, 2010
502
44
#10
What Rider said... IMO its most likely the drol as you said youre using tren E... E never gave me the headaches that Ace does... But E is SHIT compared to daily shots of ace, lol....
 
chicken_hawk

chicken_hawk

MuscleHead
Oct 28, 2010
718
149
#11
It's the drol in conjunction with tren giving you high blood pressure and headaches. Drop the drol.
Yep, X 200. I rarely run drol if not for that reason alone, but mix it with tren and then just think about working legs and you'll get a tumor!

Hawk
 
Top